MAUDE Adverse Event Report: ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL, INC. JELCO; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 3266
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn reported that the iv catheter was hard to use and did not give a flash back when threading the catheter, required an ultrasound to guide the catheter without blowing the patient's vein.Per ed nursing leadership, this is a reoccurring issue with the new icu medical catheters.

Brand Name
JELCO
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key24965535
Report Number24965535
Device Sequence Number4954086
Product Code FOZ
UDI-Device Identifier15019517078428
UDI-Public(01)15019517078428
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
Report Date (Section F) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3266
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight142 KG
Date Report Sent to FDA04/15/2026